# SDR CALA2022111403136

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N65832
- Make and model: Boeing 737924ER
- Aircraft serial: 44563
- Aircraft time: 27,551 hours, 9,893 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Ovrwg Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

LT FWD AND LT AFT  OVERWING DOORS OPEN LTS ILLUMINATED WHEN PWR ADVANCED FOR TAKEOFF FOUND LEFT FLIGHT LOCK CB OUT.  NO HISTORY. SUSPECT PILOT INADVERTENTLY POPPED IT BY ACCIDENT WITH COCKPIT EQUIPMENT.  IE: SHOWLDER BELT OR HEADSET CORD.  RESET CB AND FAULT CLEARED REF FIM 52-20 TASK 801. CB WAS P6-2 D2. ADD EMP:U105443 TEST OF FLIGHT LOCK WORKED GOOD.   CB STAYED IN.
